# SDR YENA2025022500205

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 79,271 hours, 28,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 43L AT LEVEL FR55 IN AFT CARGO COMPARTMENT; REMOVED AND REPLACED STRINGER 43L AND FASTENERS LOC. BTW. FRAME 54 TO FRAME 60 I.A.W. A320 SRM 51-42-11 AND DRAWING E53470342.  ALL WORK WAS PERFORMED ON AEROMAN WO2025-13/1 NR 2025-29336. A&P8632915.
